I would really appreciate if someone could help me with my problem. Two years ago I started taking Cilest and just about month or two later I started having some problems with spots on my chest. They come up as white spots and then transform into red ones. They are not ichy or anything like that and very often i get them on my forehead and around eyebrows. I heve been seen by at least 4 doctors and none of them can help. First said that the problem is no pill related and gave my cream called Fucibet, which really helps but it conains steroids, so I cant use it for longer period of time. Then another said that this could be pill related and changed the pill to Yazmin as this one apparently very often sorts out skin problems.....obviously did not sort out mine...After two months of taking Yazmin i decided to go off the pill just to see what happens.I have been off the pill for 3 week now and still get these awful spots...i guess i would have to wait bit longer for the hormone levels to stabilize...Please can anyone help?Did anyone have similar problem?I would be very very grateful as this is a nitghmare for me...Many thanks x
There could be several causes of these white spots. It would be best to consult your doctor with your parents to find out the cause in your case and plan the further management accordingly.
Some of the perceived causes are emotional stress, hereditary factors, worms, sunburns and physical illness. This skin condition can be aggravated due to diseases like hyperthyroidism, diabetes mellitus, pernicious anemia and Addison's disease.
Fungal infections of the human body are very common, and are often quite bothersome. One such example is a condition known as tinea versicolor, a superficial yeast infection that produces white spots on the skin that are difficult to remove.
You should talk to your doctor and rule out the above causes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.